# SDR AALA20090609TUL02

- Difficulty date: May 6, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N294AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49306
- Aircraft time: 62,367 hours, 32,851 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP FORWARD STOP PAD FITTING CRACKED ON AFT CARGO DOOR.  REMOVED AND REPLACED FITTING PER ESO 80174.
